MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0514SCF FIXED TIBIAL INSERT SC SIZE 5/14MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0514SCF FIXED TIBIAL INSERT SC SIZE 5/14MM; KNEE FIXED TIBIAL INSERT
Model Number 02.07.0514SCF
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
About 6 years and 9 months after the primary surgery, the patient came in reporting pain after falling.When the surgeon opened the patient up, the poly popped right out.The surgeon revised the poly and the surgery was completed successfully.The patient was previously revised from competitor's components to gmk revision system.
 
Additional Manufacturer Narrative
Batch review performed on 7 march 2023.Lot 154973: (b)(4) items manufactured and released on 23-sep-2015.Expiration date: 2020-aug-23.No anomalies found related to the problem.To date, 7 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director: 7 years after revision tka, following a traumatic event the polyethylene insert is unclipped from the baseplate.Normally, the metal reinforcement plug should be screwed to the tibial baseplate with a controlled torque, that is supposed to prevent self-unscrewing.Even if the plug had not been fully fixed to the baseplate at index surgery, it may have worked correctly for 7 years until a fall caused the insert to unclip itself.At revision, only the insert is replaced to a new one, as the other components were still functioning properly.

Brand Name
GMK-REVISION 02.07.0514SCF FIXED TIBIAL INSERT SC SIZE 5/14MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16644030
Report Number3005180920-2023-00188
Device Sequence Number17681549
Product Code JWH
UDI-Device Identifier07630030818455
UDI-Public07630030818455
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2015
Device Model Number02.07.0514SCF
Device Catalogue Number02.07.0514SCF
Device Lot Number154973
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale